# SDR ASOA201001770

- Difficulty date: November 2, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10157
- Aircraft time: 16,566 hours, 11,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 BLIND FASTENERS CORRODED ON LEFT AND RIGHT DRIP TRAYS AT DRAIN AREA (17550 P.75) RESOLVED ON W/O: 178779 TASKCARD: N/R-00149, S\N 144 51939-1000-0022.  REMOVED AND REPLACED 6 BLIND FASTENERS ON LT AND RT DRIP TRAYS REF AAR W/C 51939-1000-0020 FOR DETAILS INSTALLATION.
